# SDR ASAA0440136

- Difficulty date: June 10, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE INTERNAL STATION 400 CLIP ATTACHED TO STRINGER NR 2 LEFT HAS A GOUGE.  REMOVED AND REPLACED STRINGER TIE CLIP ON STRINGER NR 2 LEFT.  (M)
